BibTeX record: journals/tcs/MikhailovaV09

download as .bib file

@article{DBLP:journals/tcs/MikhailovaV09,
  author    = {I. A. Mikhailova and
               Mikhail V. Volkov},
  title     = {Pattern avoidance by palindromes},
  journal   = {Theor. Comput. Sci.},
  year      = {2009},
  volume    = {410},
  number    = {30-32},
  pages     = {2992--2998},
  url       = {http://dx.doi.org/10.1016/j.tcs.2009.01.037},
  doi       = {10.1016/j.tcs.2009.01.037},
  timestamp = {Wed, 01 Oct 2014 22:44:39 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/MikhailovaV09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}